# SDR QXEA2021020800048

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 45,337 hours, 48,012 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Warning Message
- Condition: False Indication
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ED MESSAGE MISTRIM (L WING DOWN) APPEARED IN FLIGHT. RAN CHECKLIST. PLANE ROLLED RIGHT WHEN AUTOPILOT DISENGAGED. LEVELED AIRPLANE, DID NOT CHANGE TRIM DUE TO LACK OF NEED AND REENGAGED AUTOPILOT. REMOVED FROM SERVICE. C/W FIM 22-11-00-810-875. NO FAULTS LOGGED ON CDS. PERFORMED OPS TEST OF PITCH AND ROLL ACTUATORS. OPS TEST GOOD. NO FAULTS FOUND.RETURNED TO SERVICE.
